# SDR 20035

- Difficulty date: April 11, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N505FS
- Make and model: Swrngn SA227AC
- Aircraft serial: AC591B
- Aircraft time: 29,340 hours, 40,420 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 7603 · Power Lever
- Part: Lock
- Condition: Worn
- Location: Condition Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT APPROXIMATELY 600 FEET AGL, PILOT REPORTED THAT BOTH LEFT AND RIGHT FUEL BY-PASS ANNUNCIATORS ILLUMINATED, ACOMPANIED WITH PRONOUNCED ENGINE SURGING.  AIRCRAFT RETURNED TO AIRPORT FOR UNEVENTFUL LANDING.  MAINTENANCE LATER DETERMINED THAT THE CONDITION LEVER FRICTION LOCKS HAD NOT BEEN APPLIED, ALLOWING THE CONDITION LEVERS TO CREEP BACK TOWARD THE LOW RPM STOP.
